# SDR AALA201707039042

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 62,235 hours, 23,633 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTED ODOR IN THE AFT GALLEY.  REMOVED AND REPLACED COFFEEMAKER NR 1 IAW AMM 25-35-15.  LEAK AND OPERATIONAL CHECK GOOD.
